# SDR X33A2012121100001

- Difficulty date: November 25, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N5825
- Make and model: Hughes 369D
- Aircraft serial: 1080364D
- Aircraft time: 15,737 hours, 9,858 cycles
- Engine: Allsn 250C20B
- Engine time: 32,120 hours, 15,260 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Fairing
- Part number: 369D2100411
- Condition: Missing
- Location: Zone 200
- Part time: 1,444 hours, 2,370 cycles
- Component: Hub, 500D
- Component part number: 369D21200503
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE PILOT FELT TWO THUMPS AND A LOW FREQUENCY BUZZ FOR ONE SECOND.  RETURNED TO BASE MECHANIC PERFORMED A VISUAL INSPECTION,  REVEALING THAT THE MAIN RROTER FAIRING WAS MISSING AND THE SUPPORT STAR WAS DAMAGED.  FURTHER INSPECTION IAW CHAPTER 62 TABLE 602, REVEALED THAT TWO MAIN ROTOR BLADES WERE DAMAGED.  BLADE SN 027B SENT BACK TO THE MFG FOR FURTHER INSPECTION, AND BLADE SN 147B WAS RETURNED TO SERVICE.  ACFT WAS INSPECTED IAW A LEVEL 1 SUDDEN STOPPAGE INSPECTION.  AFTER THE INSTALLATION OF NEW REPLACEMENT PARTS AND BLADE,  ACFT RETURNED TO SERVICE.
